# SDR CALA2023040401021

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737
- Aircraft serial: 28766
- Aircraft time: 77,491 hours, 27,915 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 146A74021
- Condition: Corroded
- Location: Sta 847 And 867
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CORROSION @ WASTE TANK DUMP CHUTE ENCLOSURE SUPPORT STRUCTURE  BETWEEN STA 847 AND 867, BETWEEN S-25L AND S-26L. (REF AAR N/R 975224) AFT CARGO COMP WASTE TANK DUMP CHUTE ENCLOSURE SUPPORT STRUCTURE BETWEEN STA 847 AND STA 867 FOUND OUT OF LIMITS AS PER SRM 51-10-02-0G-0. REMOVED AND REPLACED INTERCOSTAL AS PER SRM 51-40-02-0G-0 (WORK ACCOMPLISHED BY V894534)
